# SDR CKSA97156

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 3 Tc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND LEVEL 2 CORROSION NR 3 TC DOOR OUTER SKIN SEVERAL AREAS.  REPAIRED TC DOOR PER ENGINEERING DRAWING NUMBER 25128090, AIA SKETCH AIA/E/2512 EA 97-012.  C-1 CHECK INSPECTION WORK CARD NUMBER 3005.  NON-ROUTINE TASK CARD NUMBER 92243.
